# SDR ASAA2022040637918

- Difficulty date: April 6, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 1,752 hours, 545 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 2150 · Cabin Cooling System
- Part: Extractor
- Part number: 23404061
- Part serial: 30222
- Condition: Inoperative
- Location: Left Ecs Bay
- Part time: 1,749 hours, 544 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL COCKPIT WINDOWS FOGGED BELOW 3000 FEET. WINDOW HEAT SWITCHES WERE ON AND NO FAULT LIGHTS. GROUNDED - YES. PERFORMED B737-9 IFIM 21-51-00-810-878. REF B737-9 AMM 21-51-16 FOR WATER SPRAY NOZZLE CHECK #1 (L/H) PACK. NO DEFECTS FOUND. REMOVED AND REPLACED #1 (L/H) FWD  WATER EXTRACTOR REF. AMM 21-51-14. LEAK CHECK GOOD. OPERATED PACKS IN ALL POSITIONS NO FOGGING.
